American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Hideki Miyachi. A differential formula for Extremal length. Contemporary Mathematics 590 (2013) 137-152.
Book volume table of contents
View Article: PDF

[2] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information
View Article: PDF

[3] Frederick P. Gardiner and Zhe Wang. Extremal annuli on the sphere. Contemporary Mathematics 575 (2012) 89-107.
Book volume table of contents
View Article: PDF

[4] Kari Astala, Tadeusz Iwaniec, István Prause and Eero Saksman. Burkholder integrals, Morrey's problem and quasiconformal mappings. J. Amer. Math. Soc. 25 (2012) 507-531. MR 2869025.
Abstract, references, and article information
View Article: PDF

[5] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information
View Article: PDF

[6] V. N. Dubinin and E. G. Prilepkina. On variational principles of conformal mappings. St. Petersburg Math. J. 18 (2007) 373-389. MR 2255850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. W. Barnard, C. Richardson and A. Yu. Solynin. A minimal area problem for nonvanishing functions. St. Petersburg Math. J. 18 (2007) 21-36. MR 2225212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Linda Keen and Nikola Lakic. Random holomorphic iterations and degenerate subdomains of the unit disk. Proc. Amer. Math. Soc. 134 (2006) 371-378. MR 2176004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Roger W. Barnard, Clint Richardson and Alexander Yu. Solynin. Concentration of area in half-planes. Proc. Amer. Math. Soc. 133 (2005) 2091-2099. MR 2137876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Richard Greiner and Oliver Roth. On support points of univalent functions and a disproof of a conjecture of Bombieri. Proc. Amer. Math. Soc. 129 (2001) 3657-3664. MR 1860500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Baisheng Yan. On the weak limit of mappings with finite distortion. Proc. Amer. Math. Soc. 128 (2000) 3335-3340. MR 1676345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Shen Yu-Liang. On the extremality of quasiconformal mappings and quasiconformal deformations. Proc. Amer. Math. Soc. 128 (2000) 135-139. MR 1616613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shen Yu-Liang. On the weak uniform convexity of $Q(R)$ . Proc. Amer. Math. Soc. 124 (1996) 1879-1882. MR 1322941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Seiji Konakazawa. A coefficient problem with typically real extremal function . Proc. Amer. Math. Soc. 123 (1995) 2723-2730. MR 1257115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Say Song Goh. Support points and double poles . Proc. Amer. Math. Soc. 122 (1994) 463-468. MR 1197537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Li Quan Liu. Correction to: ``On coefficient inequalities for meromorphic univalent functions'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 114} (1992), no.\ 2, 413--422; MR1086333 (92e:30012)] . Proc. Amer. Math. Soc. 120 (1994) MR 1195726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Robert E. Thurman. Upper bound for distortion of capacity under conformal mapping . Trans. Amer. Math. Soc. 346 (1994) 605-616. MR 1270669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Li Quan Liu. On coefficient inequalities for meromorphic univalent functions . Proc. Amer. Math. Soc. 114 (1992) 413-422. MR 1086333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] P. L. Duren and M. M. Schiffer. Univalent functions which map onto regions of given transfinite diameter . Trans. Amer. Math. Soc. 323 (1991) 413-428. MR 979964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Y. J. Leung and G. Schober. The simple-zero theorem for support points in $\Sigma$ . Proc. Amer. Math. Soc. 105 (1989) 603-608. MR 948155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] James A. Jenkins II. The method of the extremal metric. Math. Surveys Monogr. 21 (1986) 95-104.
Book volume table of contents
View Article: PDF

[23] D. H. Hamilton II. Extremal methods. Math. Surveys Monogr. 21 (1986) 85-94.
Book volume table of contents
View Article: PDF

[24] Peter Duren and Ayşenur Ünal. Regions of variability for univalent functions . Trans. Amer. Math. Soc. 295 (1986) 119-126. MR 831192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Louis Brickman. Functionals of rational type over the class $S$ . Proc. Amer. Math. Soc. 92 (1984) 372-376. MR 759655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Louis Brickman and Stephan Ruscheweyh. On certain support points of the class $S$ . Proc. Amer. Math. Soc. 92 (1984) 61-63. MR 749891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Frederick P. Gardiner. Approximation of infinite-dimensional Teichm\"uller spaces . Trans. Amer. Math. Soc. 282 (1984) 367-383. MR 728718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] S. Granlund, P. Lindqvist and O. Martio. Conformally invariant variational integrals . Trans. Amer. Math. Soc. 277 (1983) 43-73. MR 690040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Anna Tsao. Disproof of a coefficient conjecture for meromorphic univalent functions . Trans. Amer. Math. Soc. 274 (1982) 783-796. MR 675079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Shōji Kobayashi and Nobuyuki Suita. On analytic diameters and analytic centers of compact sets . Trans. Amer. Math. Soc. 267 (1981) 219-228. MR 621983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2